# SDR TSAA0621015

- Difficulty date: March 8, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- Aircraft time: 21,393 hours, 5,697 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 0123FA2
- Part serial: 1064
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN CRUISE EQUIPMENT COOLING EXHAUST OFF LIGHT ILLUMINATED IN BOTH NORMAL AND ALTERNATE MODES.  CREW ABORTED FLIGHT PER SOCC AND RETURNED TO SNA.  DEFERRED PER MEL 21-42 VERIFIED ASSOCIATED FAN OPERATES NORMAL.  AIRCRAFT REPOSITIONED TO HNL AND EQUIPMENT COOLING EXHAUST FAN LOW FLOW DETECTOR REMOVED AND REPLACED PER AMM 21-27-03-000-802.  OPS CHECK OKAY.  AIRCRAFT RETURNED TO SERVICE.
